Hi. I am at a loss. I started setraline a month ago and had a bad weekend last week so was prescribed Ativan. I took a total of 8 mg over the course of six days then stopped it completely. Since the day after stopping Ativan I have had the worst anxiety, insomnia, restlessness, irritation, etc. could I really be having these crazy withdrawal symptoms from a week of Ativan and WHEN will they go away? I feel like crawling out of my skin. Help!
I wouldn't think withdrawals would start with only 8 pills over a period of 6 days. This could just be your anxiety flaring up, and not related to withdrawals at all.
If your not going to continue the Ativan, ask your doctor about vistoril or elavil.
You will be OK. Remember to breath. xx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 10 Nov 2015 • 2 answers
Posted 10 Jan 2017 • 1 answer
Posted 18 Jun 2017 • 2 answers
Posted 8 Aug 2017 • 1 answer